Almost Diagonal Matrices over Dedekind Domains.

Lawrence S. Levy

Mathematische Zeitschrift (1972)

  • Volume: 124, page 89-99
  • ISSN: 0025-5874; 1432-1823

How to cite


Levy, Lawrence S.. "Almost Diagonal Matrices over Dedekind Domains.." Mathematische Zeitschrift 124 (1972): 89-99. <>.

author = {Levy, Lawrence S.},
journal = {Mathematische Zeitschrift},
pages = {89-99},
title = {Almost Diagonal Matrices over Dedekind Domains.},
url = {},
volume = {124},
year = {1972},

AU - Levy, Lawrence S.
TI - Almost Diagonal Matrices over Dedekind Domains.
JO - Mathematische Zeitschrift
PY - 1972
VL - 124
SP - 89
EP - 99
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.